# SDR CALA9700518

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND OUTBOARD END OF LT OUTBOARD AILERON TAB DELAMINATED.  THE TAB WAS REMOVED AND A HOT BOND REPAIR WAS ACCOMPLISHED IAW SRM 51-40-6.  THE TAB WAS REINSTALLED.
